MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87215
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the pin area on the patient line during fill 1 of their pd treatment.The patient stated that there was a piece where the pin goes that was not aligned which caused fluid to spray out of the patient line onto the bed.The patient was advised to reset up treatment with new supplies.Upon follow up, it was confirmed the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is continuing peritoneal dialysis therapy with no further issues.The cycler set used by the patient was available for return for physical evaluation by the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Additional Manufacturer Narrative
Correction provided in a6 and h6.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information provided in d9 and h3.Plant investigation: the product sample was received for inspection.The sample was received open with different package.The complaint product sample was disinfected, as the complaint product sample was being disinfected and prepared for analysis, a leak was not found in the patient connector nor the cassette.The complaint product sample was visually inspected, during the visual inspection it was found that the blue pin was not properly inserted.After further inspection, no other problems were found, however the cause of the leak was not a result of this.The cause of the leak was not found, the leak was unable to confirm.However, it was found that the blue pin not properly inserted, this is attributed to an external component from supplier; the supplier department was notified about this incident.The supplier was notified.A device history record (dhr) review was performed for the involved lot of the product and there were no non-conformances, deviations or any associated rework related with the alleged failure mode during the assembly process of the lot involved.All the applicable in-process and final inspection tests were found with acceptable results.The event was not confirmed based on the sample evaluation; the returned sample was scrapped after evaluation.
 
Event or Problem Description

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19238509
Report Number0008030665-2024-00425
Device Sequence Number8048712
Product Code FKX
UDI-Device Identifier00840861100743
UDI-Public00840861100743
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-87215
Device Lot Number23NR08040
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2024
Supplement Date Received by Manufacturer05/24/2024
09/06/2024
01/08/2025
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/28/2024
09/09/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.; LIBERTY SELECT CYCLER.
Patient SexFemale
Patient RaceWhite